# SDR CA010625011

- Difficulty date: May 16, 2001
- Submitted: July 5, 2001
- Operation: General aviation
- Make and model: Airtrc AT802
- Aircraft time: 13 hours
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Worn
- Location: Fuselage
- Part time: 50 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON INSPECTION THE RUDDER CABLE AND RUDER TRIM CABLE WERE FOUND TO BE RUBBING ON THE CUT-OUT IN THE BULKHEAD AT THE FS 180.
